MathSciNet Relay Station
MathSciNet bibliographic data
MR1852721 (2002f:35077) 35J45 (35B05 35J60)
Yang, Zuodong; Lu, Qishao Existence of entire explosive positive radial solutions of sublinear elliptic systems. Commun. Nonlinear Sci. Numer. Simul. 6 (2001), no. 2, 88–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement